MathSciNet Relay Station
MathSciNet bibliographic data
MR976973 35Q20 (35K55 58F12 76F99 82A25 92A40)
Nicolaenko, B.; Scheurer, B.; Temam, R. Some global dynamical properties of a class of pattern formation equations. Comm. Partial Differential Equations 14 (1989), no. 2, 245–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement